Discrete velocity models and the Boltzmann equation

  • Reinhard Illner
Conference paper
Part of the Lecture Notes in Physics book series (LNP, volume 195)

Abstract

A global existence theorem for discrete velocity models when the initial data are small is presented and commented. The crucial properties used in the proof are compared with properties of the full collision operator in the Boltzmann equation for hard spheres.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Hamdache, K.: Existence globale et comportement asymptotique pour l'équation de Boltzmann à répartition discrète des vitesses, to appear in C.R.A.S.Google Scholar
  2. [2]
    Illner, R.: Global existence results for discrete velocity models of the Boltzmann equation in several dimensions, Jour. de Meca. Th. et Appl. 1 (4), 1982, 611–622ADSMATHMathSciNetGoogle Scholar
  3. [3]
    Illner, R.: Zur Theorie diskreter Geschwindigkeitsmodelle der Boltzmanngleichung, Habilitationsschrift, Kaiserslautern 1981Google Scholar
  4. [4]
    Tartar, L.: Some existence theorems for semilinear hyperbolic systems in one space variable, MRC Technical Summary Report 1980Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Reinhard Illner
    • 1
  1. 1.Fachbereich MathematikUniversität KaiserslauternKaiserslauternGermany

Personalised recommendations